# SDR RRXA010563

- Difficulty date: January 30, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: DOUGLAS
- Condition: Cracked
- Location: X+69" Sta 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE CENTER WING FRAME FITTING AT STA 879 X+69", DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21.
